question-icon

What causes rashes on arms, stomach and legs?

default
Posted on Mon, 16 May 2016
Question: I have a rash on my arms , sides running across my stomach, also on my thighs down my legs , and red spots and 2 scab like things on my penis is this indicative of hsv2, also note everything itches
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Upload pictures

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
Is the rash in the form of blisters?
Are you sexually active?
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (53 minutes later)
None of it seems blister like and yes sexually active
Ive included 1 of each leg a forearm top and bottom and pictures of the penis showing the same
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
It is not herpes infection

Detailed Answer:
I have reviewed all the photographs you have attached.

It is not herpes infection.

It seems to be allergic reaction to something you have used or applied on your body or it can be a reaction to some medicine you have used.

In such cases I recommend my patients to apply steroid like Clobetasol propionate cream diluted in moisturiser in ratio of 1:4 on the affected areas of the body along with antihistaminic like tablet Cetrizine 10 mg once or twice daily depending on the intensity of itching.

These are prescription medicines and you need to see the doctor in person to get them.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4980 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes rashes on arms, stomach and legs?

Brief Answer: Upload pictures Detailed Answer: Hi Thanks for being at healthcaremagic I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly. Is the rash in the form of blisters? Are you sexually active? Regards Dr Asmeet